# SDR CA150122006

- Difficulty date: January 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3250 · Landing Gear Steering System
- Part: Centering Mech
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PERFORMED AN AIR TURN BACK - ALL GEARS DID NOT RETRACT,  APPEARS TO BE NW CENT LOGGED ON PSEU.  OPERATOR CURRENTLY RIGGING RVDT ON NWS.
